| Model Number |
ZENITION 50 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the device's footswitch needed to be replaced.The device was outside of use at the time of reported event.No harm was reported to philips.We are conservatively reporting this event as the investigation is ongoing.
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the system was not in clinical use when the issue was identified.A philips field service engineer (fse) inspected the system onsite and confirmed that wired footswitch does not work.Upon some troubleshooting fse identified that the wired footswitch does not work.To resolve the issue fse replaced the wired footswitch.After the replacement of the wired footswitch, the system was returned to use in good working order.The codes were updated based on the investigation outcome.